See Alike in...

Alike App

Browser

Jam_tart978

484d

hello IBS people! I am wondering if any of you get anxiety while you poop because of the stomach cramps you get? I sometimes do, and sometimes I get white outs and feel faint while I'm on the throne. I'm usually loose most of the time, but I'm on the toilet for like 30 minutes or more before I'm done and I'm just wondering if any of you lovely people relate?

Top reply
    • AimeeB

      470d

      I don't, but you should probably get your blood pressure checked

    • AimeeB

      470d

      I don't, but you should probably get your blood pressure checked

    • Marjo

      476d

      Yes, it is a continual problem! I find my prescription of Dicyclamine is my saving Grace! I feel it is a Valium for my intestines! Stops cramping so you will feel better within a hour. A concern might be an illness called C-Def abbreviation or Diverticulitis. The first a vary serious condition which occurs after the use of an Antibiotic! The bad Bacteria takes over in your intestinal tract. Please find a good Gastroenterologist you can see on a regular basis! I have experienced both illnesses and can attest to how life threatening these conditions can be!

      • Jam_tart978

        476d

        @Marjo that is interesting with the antibiotics, I usually do find it worse when I'm sick and take those, it never even crossed my mind, I'll be sure to bring that up at my next appointment, thanks

        • Marjo

          475d

          @Jam_tart978 it usually manifests itself around 10 days after completion of the course of Antibiotics. If this pertains to your situation contact your doctors office and have a stool sample tested! C-Def is nothing to fool around with! Because my generation used antibiotics so frequently this illness is difficult to get rid of! There are many individuals who have stayed hospitalized over months. I almost died from this infection. It took different combinations of “Super Antibiotics” to knock it down. I have had C-def 3 different times, two bowl resections, all starting with Antibiotics used to combat Diverticulitis! Take this risk seriously! There are certain Antibiotics to be used which will not set you up for a C-Def illness!

    • Kaislyn

      476d

      Let me tell you, my IBS has caused me to pass out so many times while pooping because my anxiety can’t take the pain and the nauseous feeling. The only way I stopped it was I had to start therapy because my anxiety started making my cramps worse and my body’s self defense mechanism from pain with IBS was to black out. Now I just accept the pain, allow the cold sweats, and weird feelings to pass through my body and my episodes are usually so much shorter after :)

    • StephanieL

      477d

      I get hot sweats when I have intense cramps while I poop. I've been using a Squatty Potty and taking IBGard to help relax my gut muscles so I'm not in the bathroom for so long.

    • Birdies

      484d

      I can't relate to the passing out but I have seen stars 2 times while pooping and have also seen my heartbeat in my vision 3 times. Usually I just cramp so bad during that it makes me cry.

    • Belugabear

      484d

      Have you seen a cardiologist about passing out? Not to play doctor, but it sounds like vasovagal syncope (I have both that and POTS), and is actually really common while on the toilet! Salt tablets and compression socks can help that! If you have more questions or want to talk message me any time!

      • Marjo

        475d

        @Belugabear great input!

    • RandiJean

      484d

      I don't usually get anxious because of the stomach cramps. I have IBS because I have a gluten/ dairy sensitivity and bc of my pre-exisiting anxiety. I will say the cramps do get so bad that sometimes i feel like ima pass out. I just sit there and cry thdo.

      • Jam_tart978

        484d

        @RandiJean I've felt the same with the passing out, I usually take a drink of water with me to the toilet if I can, sometimes I drink it, sometimes I splash it on my face if it gets bad and I feel faint

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion